advertisement
Question
Posted by: Tuche | 2006/07/24

Depo Injection - spottting daily help

Dear GynaeDoc

I have had a Depo injection and have been spotting daily(this is my 2nd month now)

Is there anything i can do or get to stop the daily spotting?

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately this can be a side effect. It often settles after the second injection. Perhaps you could have this a bit earlier.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2006/07/24

Hi There

I had that too, I asked my Doc if it was normal and he said yes and unfortunately there was nothing he could give me to take it away. So just hang in there. Eventually your period will be gone completely - as I'm sure you know.

Reply to Anon
Posted by: Anon | 2006/07/24

Hi, my periods go away completely and recently I was also bleeding very lightly. My Ganae gave me pills (yellow in colour, oval in shape) that helped. Apparently the injection can make your womb or something thin and then bleeding can occur. This is normal. The pills help to strenthen the womb (or somehting else, I am bad with terms).

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement